# SDR MASA200601373

- Difficulty date: May 20, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,603 hours, 4,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M2111
- Condition: Failed
- Location: Spoiler
- Part time: 2,047 hours, 1,527 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6611 LAS - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT IB SLAT DISCONNECT SENSOR.
